# SDR IPXA09656121

- Difficulty date: May 18, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T220129A
- Part serial: 001344
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING I/B MAIN FLAP TO AFT FLAP HINGE ARM FTG FOUND CRACKED 1.5 INCH LENGTH AT I/B FLANGE AND 0.9 INCH LENGTH AT O/B FLANGE.  LT WING I/B MAIN FLAP TO AFT FLAP HINGE ARM FTG REPAIRED AS PER SRM 57-53-02-2R1, FIG 201 REV 43.
